# SDR MASA200500232

- Difficulty date: March 18, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N77331
- Make and model: Cndair CL6002B19
- Aircraft serial: 7331
- Aircraft time: 13,458 hours, 10,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7197 IAD TO ATL- LT EMERGENCY EXIT LIGHT DOES NOT ILLUMINATE.  MX PERFORMED OPERATIONAL TEST OF THE EMERGENCY LIGHTS AND COULD NOT DUPLICATE.
